Open Access
August 2004 Concentration of permanent estimators for certain large matrices
Shmuel Friedland, Brian Rider, Ofer Zeitouni
Ann. Appl. Probab. 14(3): 1559-1576 (August 2004). DOI: 10.1214/105051604000000396

Abstract

Let be an positive matrix with entries in . Let be a random matrix, where are i.i.d. random variables. We show that for large , concentrates sharply at the permanent of , in the sense that in probability.

Citation

Download Citation

Shmuel Friedland. Brian Rider. Ofer Zeitouni. "Concentration of permanent estimators for certain large matrices." Ann. Appl. Probab. 14 (3) 1559 - 1576, August 2004. https://doi.org/10.1214/105051604000000396

Information

Published: August 2004
First available in Project Euclid: 13 July 2004

zbMATH: 1082.15036
MathSciNet: MR2071434
Digital Object Identifier: 10.1214/105051604000000396

Subjects:
Primary: 15A52

Keywords: concentration of measure , permanent , random matrices

Rights: Copyright © 2004 Institute of Mathematical Statistics

Vol.14 • No. 3 • August 2004
Back to Top